# SDR SWAA2020021741431

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT BAR STOWAGE BRACKET HAS 2 BROKEN RIVETS. / REMOVED, AND INSTALLED SERVICEABLE RIVETS ON L2 DOOR SLIDE GIRT BAR STOWAGE BRACKET IAW SRM 51-40-02-0G-0 STEP 4, AND AIPC 25-66-00-15.
